# SDR MALA976101

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 2720 · Rudder Control System
- Part: Press Regulator
- Part number: 2379003001
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RUDDER PRESSURE, RUDDER FULL PRESSURE AND NR 2 RUDDER HYD LIGHTS ILLUMINATED.  MAINTENANCE REPLACED DUAL PRESSURE REGULATOR.  OPS CHECKS GOOD.
